# SDR ERA2001F00000

- Difficulty date: May 21, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- Engine: Allsn 501D13H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3300588
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUTDOWN IN CRUISE DUE TO POWER DROPPING OFF, POWER LEVER ADVANCE HAD NO EFFECT.  MADE UNEVENTFUL LANDING ANC.  REPLACED NR 1 ENGINE FUEL CONTROL UNIT.  GROUND OPERATIONAL CHECK GOOD.  (M)
